# SDR A6WA201240372

- Difficulty date: February 16, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY TIE DOWN TRACKS AT LBL 9 & RBL 9 HAVE CORRODED HARDWARE SCREWS AT FS 559+112 INSTALLED SERVICEABLE (2) CARGO TIE DOWN TRACKS IAW SRM 51-42-02.
